MAUDE Adverse Event Report: MEDTRONIC MEXICO ARTHROSCOPE

MEDTRONIC MEXICO ARTHROSCOPE
Catalog Number K09A
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent balloon kyphoplasty (bkp) surgery due to primary osteoporosis and compression fracture.Intra-op, the balloon ruptured on one side during inflation.Since the balloon ruptured after the balloon was inflated to an enough extent, the balloon could not be replaced with another balloon.The operation was continued and was completed.There were no patient complications as a result of this event.

Brand Name
ARTHROSCOPE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key10073630
Report Number9612164-2020-01910
Device Sequence Number2718876
Product Code HRX
UDI-Device Identifier00858196001161
UDI-Public00858196001161
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K041454
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberK09A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2020
Initial Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1